# SDR REXA2022083001977

- Difficulty date: August 25, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 33,017 hours, 22,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Part number: SH670314277
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR LOWER SEAL STRIKER IS CRACKED AT THE LOWER FWD CORNER OF THE DOOR SURROUND STRUCTURE AT F.S. 319.00 AND CORRODED AT THE LOWER CENTER PORTION.	REMOVED AND REPLACED SEAL STRIKER IAW CRJ 900 SRMS 51-40-11-001-001-A01, AND 51-42-06-001-001-A01.
